MAUDE Adverse Event Report: ACCLARENT, INC. RELIEVA SPIN PLUS KIT, 3 GUIDES, 6MM, 5PK; INSTRUMENT, ENT MANUAL SURGICAL

ACCLARENT, INC. RELIEVA SPIN PLUS KIT, 3 GUIDES, 6MM, 5PK; INSTRUMENT, ENT MANUAL SURGICAL
Catalog Number RSP0616MFS
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient¿s gender is not known.The patient's weight is not known.The lot number of the device is not known.The lot history record review could not be performed as lot number for the acclarent relieva spinplus device was unavailable.If additional information is received regarding this event, a supplemental report will be filed.Manufacturer reference number: (b)(4).
 
Event or Problem Description
Acclarent was informed on (b)(4) 2017, for an event that occurred on (b)(6) 2017 involving a relieva spinplus kit, 3 guides, 6mm, 5pk (lot# not available).During a primary balloon sinuplasty procedure, while the balloon catheter was being advanced into the left frontal sinus, the blue tapered tip of the balloon catheter separated and fell into the ostiomeatal complex.The separated tip was retrieved by suction.There was no report of any patient consequence.Another device was opened and the procedure was resumed.No non-acclarent devices were used.

Brand Name
RELIEVA SPIN PLUS KIT, 3 GUIDES, 6MM, 5PK
Common Device Name
INSTRUMENT, ENT MANUAL SURGICAL
Manufacturer (Section D)
ACCLARENT, INC.
33 technology drive
irvine 92618
MDR Report Key7069500
Report Number3005172759-2017-00053
Device Sequence Number19268716
Product Code LRC
UDI-Device Identifier10705031232389
UDI-Public10705031232389
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K143541
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 11/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberRSP0616MFS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2017
Initial Date Received by Manufacturer 11/07/2017
Initial Report FDA Received Date11/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age54 YR